# SDR DALA2018011100191

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 DOOR PAN DISASSEMBLY, CRACK WAS FOUND ON BEAM NR 5 FWD EDGE IN REF NRC 00240. CRACKS UPPER FWD EDGE PAN AND BEAM NR 5 WERE REPAIRED PER ETI-88-17-248 REV 3 AND ER/A:564810-14 REVISION ORIGINAL.
